# SDR ABXA9701124

- Difficulty date: May 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46122
- System (JASC): 5240 · Service Doors
- Part: Angle
- Part number: 5753899
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND RIGHT FWD SERVICE DOOR FWD LOWER ANGLE AT CUSP CORRODED.  FABRICATED AND INSTALLED NEW ANGLE IAW DC8 SRM 51-1-24 AND ABX REA D853-19482.
